Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2014, 9:23 PM CDT for Bibb County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 9:23 PM CDT (02:23 UTC)
- Expired
- Jun 9, 2014, 10:17 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Bibb County, AL
The radar
The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS54 KBMX 100223
SVRBMX
ALC007-100330-
/O.NEW.KBMX.SV.W.0087.140610T0223Z-140610T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN ALABAMA...
* UNTIL 1030 PM CDT
* AT 923 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ABERNANT TO 8 MILES NORTHEAST OF GREENSBORO...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
BRENT...CENTREVILLE...MERTZ...WOODSTOCK...EOLINE...WEST BLOCTON...
HARRISBURG AND WEST CENTREVILLE.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3301 8732 3312 8729 3313 8720 3320 8720
3322 8717 3324 8713 3322 8711 3325 8708
3325 8703 3317 8702 3316 8697 3310 8697
3305 8688 3284 8687 3283 8688 3283 8731
3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 0224Z 271DEG 31KT 3330 8716 3281 8749
$$
GRANTHAM5 follow-up statements
459
WWUS54 KBMX 100241
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT MON JUN 9 2014
ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
941 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BIBB COUNTY
UNTIL 1030 PM CDT...
AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TANNEHILL IRONWORKS STATE PARK TO
5 MILES NORTHWEST OF HEIBERGER...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BRENT...CENTREVILLE...HARRISBURG...WEST CENTREVILLE...BRIERFIELD
IRONWORKS PARK...ASHBY...TALLADEGA NATIONAL FOREST...LAWLEY...
HEBRON AND MARVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3301 8732 3312 8729 3313 8720 3320 8720
3322 8717 3324 8713 3322 8711 3325 8708
3325 8703 3317 8702 3316 8697 3310 8697
3305 8688 3284 8687 3283 8688 3283 8731
3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 0241Z 271DEG 31KT 3329 8701 3280 8734
$$
GRANTHAM051
WWUS54 KBMX 100251
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT MON JUN 9 2014
ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
951 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BIBB COUNTY
UNTIL 1030 PM CDT...
AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HELENA TO HEIBERGER...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BRIERFIELD IRONWORKS PARK...ASHBY...TALLADEGA NATIONAL FOREST...
LAWLEY...BIBB COUNTY AIRPORT...SIX MILE...TRIO AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3313 8720 3320 8720 3324 8714 3322 8711
3325 8708 3325 8703 3317 8702 3316 8697
3310 8697 3308 8695 3305 8688 3283 8688
3284 8731 3288 8732
TIME...MOT...LOC 0251Z 271DEG 31KT 3329 8691 3280 8724
$$
GRANTHAM847
WWUS54 KBMX 100308
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1008 PM CDT MON JUN 9 2014
ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
1008 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BIBB
COUNTY UNTIL 1030 PM CDT...
AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM UNIVERSITY OF MONTEVALLO TO 7 MILES SOUTHWEST OF TALLADEGA
NATIONAL FOREST...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
TALLADEGA NATIONAL FOREST...ASHBY...BRIERFIELD IRONWORKS PARK...
LAWLEY AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3308 8711 3317 8702 3316 8697 3310 8697
3308 8695 3305 8688 3283 8688 3284 8724
TIME...MOT...LOC 0309Z 271DEG 31KT 3314 8689 3280 8706
$$
GRANTHAM377
WWUS54 KBMX 100314
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1014 PM CDT MON JUN 9 2014
ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
1014 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BIBB
COUNTY UNTIL 1030 PM CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AMERICAN VILLAGE TO 6 MILES SOUTHWEST OF TALLADEGA NATIONAL
FOREST...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAWLEY AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3315 8697 3310 8697 3308 8695 3305 8688
3283 8688 3284 8707 3283 8707 3283 8710
3284 8711
TIME...MOT...LOC 0315Z 271DEG 31KT 3314 8683 3280 8700
$$
GRANTHAM650
WWUS54 KBMX 100317
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT MON JUN 9 2014
ALC007-100327-
/O.CAN.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
1017 PM CDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BIBB COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3315 8697 3310 8697 3308 8695 3305 8688
3283 8688 3284 8707 3283 8707 3283 8710
3284 8711
TIME...MOT...LOC 0317Z 271DEG 31KT 3314 8681 3280 8698
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:57 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 9, 6:57 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON JUN 9 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... AND THE BEAT GOES ON. WEST TO NORTHWEST UPPER LEVEL FLOW WILL CONTINUE TO KEEP A FREQUENTLY STORMY WEATHER PATTERN FOR CENTRAL ALABAMA THROUGH AT LEAST ANOTHER DAY OR TWO. YET ANOTHER QUASI- LINEAR MCS WAS TRYING TO GET ORGANIZED NEAR THE MISSISSIPPI RIVER LATE THIS AFTERNOON. IF IT HOLDS TOGETHER AND REMAINS IN ROUGHLY THE SAME CONFIGURATION...IT WOULD REACH OUR WESTERN COUNTIES AROUND 9 OR 10 PM. THAT LEAVES A BIT OF TIME FOR THE SYSTEM TO CONTINUE TO STRENGTHEN AND ORGANIZE. WE COULD VERY WELL HAVE ANOTHER ROUND OF STORMY WEATHER ON TUESDAY...AS A LARGER SCALE UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE SOUTHEAST STATES. WILL INCLUDE SEVERAL PERIODS OF AT LEAST LIKELY POPS...PROBABLY UNTIL THE UPPER LEVEL TROUGH AXIS FINALLY GETS TO OUR EAST WEDNESDAY NIGHT OR THURSDAY. WILL HAVE TO WATCH PRECIP AMOUNTS WITH EACH SUCCESSIVE ROUND OF STORMS...AS FLASH FLOOD GUIDANCE VALUES ARE BOUND TO DROP WITH EACH AREA OF RAIN THAT COMES THROUGH. WE SHOULD FINALLY GET BACK INTO A MORE TYPICAL OR CLIMATOLOGICAL PATTERN BY THE END OF THE WEEK AND INTO THE WEEKEND...AS THE UPPER FLOW WEAKENS FOR OUR AREA AND A RIDGE TRIES TO BECOME ESTABLISHED. /61/ && .AVIATION... 00Z TAF DISCUSSION. MAIN STORY FOR THE SHORT TERM IS THE LINE OF THUNDERSTORMS CURRENTLY IN FAR EASTERN MISSISSIPPI FROM NORTH TO SOUTH. THIS LINE CONTAINS SOME STRONG TO SEVERE TSRA. GO EVEN GUSTIER WINDS THEN I CURRENTLY HAVE TEMPOED IN ARE POSSIBLE GENERALLY FOR TCL/BHM/EET WITH LESSER CHANCES AT REMAINING TERMINALS. SO MAIN ISSUE IS TRYING TO TIME THE LINE. HOWEVER...THERE ARE SOME CELLS THAT ARE AHEAD OF THIS LINE AS WELL. ALSO...ANOTHER ROUND IS POSSIBLE FOR TOMORROW AFTERNOON FOR PLANNING PURPOSES...A VERY WET STORMY PATTERN THIS WEEK IS EXPECTED. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 85 67 79 62 / 60 70 50 60 40 ANNISTON 70 85 69 79 65 / 60 60 50 60 40 BIRMINGHAM 71 84 70 80 65 / 60 70 50 60 30 TUSCALOOSA 72 85 71 82 65 / 70 70 50 40 20 CALERA 71 85 69 80 66 / 60 60 50 60 30 AUBURN 69 87 68 81 65 / 40 40 30 60 40 MONTGOMERY 71 89 70 83 67 / 40 60 40 60 30 TROY 69 89 71 83 67 / 20 30 30 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 61/08
Hazardous weather outlook, Jun 9, 6:13 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 613 PM CDT MON JUN 9 2014 ALZ011>015-017>050-102315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 613 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL APPROACH WESTERN ALABAMA AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND LOCALIZED FLOODING AS IT MOVES EASTWARD THROUGH THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS THE FAR NORTHWEST COUNTIES. THE BEST CHANCE WILL BE WEST OF INTERSTATE 65 DURING THE EVENING THROUGH AROUND MIDNIGHT SLOWLY TRANSITIONING TO THE EAST PART OF THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROF WILL APPROACH WEST ALABAMA TUESDAY MORNING. A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT AND AGAIN ON TUESDAY. 08/MK
In the hours before
Special weather statement, Jun 9, 8:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 PM CDT MON JUN 9 2014
ALZ022-100230-
PICKENS AL-
839 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PICKENS COUNTY UNTIL
930 PM CDT...
AT 836 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
BANKSTON TO WEST GREENE...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BENEVOLA...
KIRK...
PIONEER...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3350 8785 3315 8784 3311 8794 3308 8797
3306 8803 3305 8803 3304 8805 3305 8808
3306 8808
TIME...MOT...LOC 0139Z 241DEG 31KT 3359 8773 3300 8803
GRANTHAMLocal storm report, Jun 9, 8:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 3 S BERRY 33.63N 87.60W
06/09/2014 FAYETTE AL PUBLIC
TREES DOWN ALONG COUNTY ROAD 63 SOUTH OF BERRY.
&&
JTALLEYLocal storm report, Jun 9, 8:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND DMG 3 E BROWNVILLE 33.39N 87.71W
06/09/2014 TUSCALOOSA AL 911 CALL CENTER
TREE DOWN ON CAR ON MORMON ROAD NEAR MACEDONIA CHURCH.
&&
JTALLEYLocal storm report, Jun 9, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG 4 WNW COKER 33.26N 87.75W
06/09/2014 TUSCALOOSA AL FIRE DEPT/RESCUE
TREE DOWN BLOCKING HIGHWAY 140 NEAR THE BUHL ELEMENTARY
SCHOOL.
&&
JTALLEYLocal storm report, Jun 9, 9:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG 5 NNW WESTON 34.23N 88.05W
06/09/2014 MARION AL EMERGENCY MNGR
MOBILE HOME OVERTURNED NEAR COUNTY ROAD 25 AND HIGHWAY 19
IN WESTERN MARION COUNTY.
0754 PM TSTM WND DMG 5 W HAMILTON 34.14N 88.08W
06/09/2014 MARION AL 911 CALL CENTER
PARTIAL ROOF REMOVED FROM CHURCH ALONG HIGHWAY 119 NORTH
NEAR COUNTY ROAD 11 IN BARNESVILLE.
&&
JTALLEYLocal storm report, Jun 9, 9:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG NAUVOO 33.99N 87.49W
06/09/2014 WALKER AL EMERGENCY MNGR
TREES WERE REPORTED DOWN IN NAUVOO.
0913 PM TSTM WND DMG CORDOVA 33.76N 87.19W
06/09/2014 WALKER AL EMERGENCY MNGR
TREES WERE DOWN IN CORDOVA.
&&
JTALLEYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 58 min |
| Jun 9, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 56 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Jun 9, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 55 min |
| Jun 9, 8:09 PM CDT | Special Weather Statement | BMX | Sumter | 66 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 49 min |
| Jun 9, 8:20 PM CDT | Special Weather Statement | BMX | Walker | 55 min |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Jun 9, 8:32 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 43 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 70 min |
| Jun 9, 8:39 PM CDT | Special Weather Statement | BMX | Pickens | 51 min |
| Jun 9, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 54 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 64 min |
| Jun 9, 9:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 45 min |
| Jun 9, 9:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Jun 9, 10:11 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jun 9, 10:41 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 64 min |
| Jun 9, 11:42 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 48 min |
| Jun 10, 3:34 AM CDT | Flash Flood Watch | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more | 27 hr |
| Jun 10, 7:23 AM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Jun 10, 12:15 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 60 min |
| Jun 10, 12:16 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 12:19 PM CDT | Special Weather Statement | BMX | Shelby | 56 min |
| Jun 10, 12:38 PM CDT | Special Weather Statement | BMX | St. Clair | 52 min |
| Jun 10, 12:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 10, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 55 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 50 min |
| Jun 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 10, 2:48 PM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jun 10, 2:50 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 55 min |
| Jun 10, 3:24 PM CDT | Special Weather Statement | BMX | Lee | 66 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.